# SDR 2008UALA06003

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 45,565 hours, 5,451 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS EICAS PROG TEXT:  - ITEM ROLLED FORWARD.  ADJUSTED GUARD ON EMERGENCY LIGHT SWITCH AT DOOR 1L.  LIGHTS OPERATE NORMAL AND NO MESSAGE.
